# SDR CA140417003

- Difficulty date: April 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 601R980011
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW PERFORMED AIR TURNBACK AFTER TAKEOFF,  AFTER UNCOMMANDED DEPRESSURIZATION WITH OXYGEN MASKS DEPLOYMENT.
